Jump to content
  • Sign Up
0
superfob

Negative Changes With Methyl B12

Rate this topic

Recommended Posts

Hi,

I have been taking Jarrows sublingual methyl b12 over the past couple of months due to B12 deficiency symptoms and decreasing serum levels. I noticed an increase in nerve pain and muscle twitches in random places over my body - which I have read is a sign that I am deficient and the nerves are healing.

The thing is, whenever I take a 5 mg tablet, my brain fog and ability to concentrate gets worse - and my mood goes from "out of it" to "very out of it". I don't like the feeling it is giving me, but I've also read that this is just a phase of healing and will eventually pass.

I'm not sure if I should continue to take it, or taper down the dose to 1mg per day. When I first started using methyl b12, I noticed an improvement in sleep, but I feel like thats no longer there. I've also read that some people don't respond well to large amounts of the methylated b12, so maybe I should try hydroxocobalamin. I am already taking B complexes along with folate right now.

Just wondering if anyone went through this and could give me some advice

Thanks!

Share this post


Link to post
Share on other sites

I react very badly to high doses of Niacin. My arms start hurting so much I swear they are going to fall off. It could be you are getting too much B12. Especially since you are also taking B complexes.

Share this post


Link to post
Share on other sites

B12 tablets never did it for me. It had to be hydroxo injections. I had them weekly for nearly a year and even now still need them every few weeks.

Share this post


Link to post
Share on other sites

Does the jarro B12 sublingual contain sorbitol? I found I react badly to things with sorbitol. Maybe you do too?I take country life co-enzyme B complex instead. It goes directly into the blood stream. It has a balanced mix of B's including B12.

  • Upvote 1

Share this post


Link to post
Share on other sites

try another brand, the less ingredients/fillers the better.

make sure you are getting enough potassium, it is nec to healing.

you could try another form as well, but, since it is having an effect, I am guessing it is being absorbed.

try alternating hydroxy and methyl and you would be covering that base.

good luck!

Share this post


Link to post
Share on other sites

Make sure you also allow for some time between taking vitamins. That is, don't take your B12, B - complex, and others all at the same time. I have experienced the same feeling you describe (including your initial symptoms), and I got some relief from taking my B12 in the morning, my B-complex at lunch, followed by my multi at night. I was taking them all at lunch for a while and would be a jittery space cadet by late afternoon. :P

It might be worth taking the dosage down to 1000 mcg (from your current 5000) if your B12 levels are improving and your doctor allows.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
0

×